# SDR AMTA200600640

- Difficulty date: November 8, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IWS 503 AREA NR 3 PYLON LATERAL REINFORCEMENT STRUCTURE VERTICAL STIFFNER CRACKED FROM ATTACHMENT TO IWS 503 RIB.  (K)   DAMAGED VERTICAL STIFFENER WAS REMOVED AND REPLACED AS PER DWG NR 1527479 ITEM 8.  (M)
